# SDR CALA2025110710980

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 15,244 hours, 5,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ATTACHMENT LINKAGE LOOKS FUNKY ON DOOR 1L. PLEASE INSPECT SLIDE ATTACHMENT ON DOOR 1L. DOOR 1L LINKAGE IS NORMAL.
